# SDR 1060504022

- Difficulty date: May 23, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 20,059 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Lt Wing
- Part time: 20,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO-CORROSION LT MAIN SPAR CAP AT WS124.588. REPAIRED IAW MFG FR-CO-01350 REV.1
